# SDR PLG2196E3

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4304 - AFTER DEPARTURE, RIGHT ENGINE FIRE WARNING CAME ON INTERMITTENTLY.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE VERIFIED THE PROBLEM WAS ONLY INDICATION.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FIRE LOOP.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
